# SDR 2006UALA01470

- Difficulty date: July 28, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 29,738 hours, 3,873 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EEL INOP AT MID LAV RT SIDE FWD AISLE.  WALL EEL INOP:  MID LAV RT SIDE FWD AISLE.  ACCOMPLISHED INSTALLATION OF NEW EEL STRIP.  OP CKD NORMALLY.
